International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 406853 | https://doi.org/10.1155/S0161171203201150

Liu Lanzhe, "Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 406853, 10 pages, 2003. https://doi.org/10.1155/S0161171203201150

Boundedness for multilinear Marcinkiewicz operators on certain Hardy spaces

Received14 Jan 2002

Abstract

The boundedness for the multilinear Marcinkiewicz operators on certain Hardy and Herz-Hardy spaces are obtained.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads295
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.